MathSciNet Relay Station
MathSciNet bibliographic data
MR2264157 (2007g:57017) 57M27 (57M25)
Boden, Hans U.; Curtis, Cynthia L. The ${\rm SL}\sb 2(\Bbb C)$ Casson invariant for Seifert fibered homology spheres and surgeries on twist knots. J. Knot Theory Ramifications 15 (2006), no. 7, 813–837.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement